# SDR ZI3R2015013000001

- Difficulty date: January 27, 2015
- Submitted: January 30, 2015
- Operation: General aviation
- Filed by: Parker Hannifin Corp., repair station ZI3R025M
- Make and model: Boeing 787-8
- Engine: Ge GENX1B54
- Engine time: 2,879 hours, 344 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6100005E02
- Part serial: PATSC151
- Condition: Burned
- Location: Engine
- Part time: 2,879 hours, 344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED AN ENGINE SET OF GENX NOZZLES.  UPON RECEIVING INSPECTION IT WAS NOTED THAT THE NOZZLE HAD BURN OUT ON THE SUPPORT.
